# SDR MWEA011109

- Difficulty date: August 9, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59108205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK IS CORRODED AND HAS SOME TOOL MARKS STATION 218-237. REMOVED CORROSION, FABRICATED, LOCATED, DRILLED AND INSTALLED NEW SECTION OF SEAT TRACK.
